Thank you for your question. There are several reasons that a pimple may develop. This may be coincidental as acne breakouts are not common from an injection reaction. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables and return for a skin evaluation and possible treatment. I hope this helps.
Why Do I Get a Pimple at the Injection Site?
Doctor Answers (3)
Dysport and Pimples
Injection site pimple
Need more information. Do you get a "pimple" at every injection site, or did it happen at just one site? Does this happen routinely? In other words, do you get a pimple or red bump at the site of every injection, be that a botox injection or even when you are giving blood? If it is a single event, then there is nothing really of concern, and it was probably just a transient event with spontaneous resolution. But if you answer yes to multiple sites of involvement and it occurs with most needle injections then we are talking about something very interesting.
Pathergy is a reactionary process that often manifests as a pustule that can progress to frank ulceration. It is most commonly associated with Behcets, pyoderma gangrenosum, Sweets syndrome, and inflammatory bowel disease. If this is the case, you should see a dermatologist or internal medicine physician to have this evaluated further. I hope this helps!
Pimple at injection site
My first question would be how long does this "pimple" last and do you get it in every injection site? You should get a tiny bee sting like bump that's there for maybe an hour max into injection sites when you get Botox or Dysport. This is the product injected and it dissipates within a hour max. If that's what you're talking about, it's totally normal. If you actually get a pimple, then something else is happening.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.